# SDR AALA202405246581

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 63,383 hours, 26,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 9C EMERGENCY AISLE LIGHT COVER NEEDS TO BE RESEATED. REPLACED LIGHT MOUNT ASSEMBLY CHECKS GOOD. PER AMM 33-51-03.
